# SDR A6WA202111047952

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 40,336 hours, 38,944 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Part number: CC670386635
- Part serial: NSN
- Condition: Corroded
- Location: Avionics Door
- Component: Door, 601R3834683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING AND EXFOLIATION CORROSION ON ALL 4 SEAL RETAINERS P/N CC670-38663-5, CC670-38675  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED ALL4 SEAL RETAINERS-3,CC670-38675-3,CC38662-5 FOR THE MAIN AVIONICS DOOR P/N 601R38346-83
